MAUDE Adverse Event Report: MPRI CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR

MPRI CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5038-58
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661)
Health Effect - Clinical Codes Cardiac Arrest (1762); Ventricular Fibrillation (2130)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced cardiac arrest (ventricular fibrillation (vf)) and bradycardia arrest.It was also reported that the right ventricular (rv) lead exhibited undersensing and no capture.The patient was externally defibrillated.The rv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key12877360
Report Number2649622-2021-23543
Device Sequence Number4472380
Product Code DXY
UDI-Device Identifier00643169325678
UDI-Public00643169325678
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/20/2020
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/26/2021
Date Device Manufactured10/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexMale
Patient Weight97 KG